# SDR 2004F00034

- Difficulty date: November 5, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N7644U
- Make and model: Boeing 727222
- Aircraft serial: 20038
- Engine: Pwa JT8D7B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Helicoil
- Condition: Damaged
- Location: Oil Filter
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

DURING CRUISE, ENGINE NR 3 LOST ALL OIL PRESSURE AND ALL OIL QUANTITY.  PERFORMED NR 3 ENGINE INFLIGHT SHUTDOWN CHECKLIST.  DIVERTED TO STL.  EMERGENCY DECLARED.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  REMOVED AND REPLACED HELICOIL AT OIL FILTER BYPASS UNION TO ACCESSORY GEARBOX.  (M)
